# SDR KBM2004F00148

- Difficulty date: June 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: AFG0326556
- Part serial: 12066
- Condition: Mismanufactured
- Location: Seat Belt
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIA REEL, HARD TO BUCKLE BELT.  MANUFACTURED WITH WEBBING TOO SHORT.  REMOVED AND REPLACED.
